Downloads: 130

Files in This Item:
File Description SizeFormat 
1380-14.pdf659.38 kBAdobe PDFView/Open
Title: 位置尺度母数をもつ切断分布族における位置母数の固定幅の逐次区間推定 (区間推定とその関連する問題)
Authors: 小池, 健一  KAKEN_name
赤平, 昌文  KAKEN_name
Author's alias: Koike, Ken-ichi
Akahira, Masafumi
Issue Date: Jun-2004
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1380
Start page: 191
End page: 199
URI: http://hdl.handle.net/2433/25670
Appears in Collections:Interval Estimation and Its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.